Vol. 89, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Fixed point sets of 1-dimensional Peano continua

John Rowlay Martin and Edward D. Tymchatyn

Vol. 89 (1980), No. 1, 147–149
Abstract

It is shown that every nonempty closed subset of a 1-dimensional Peano continuum X is the fixed point set of some continuous self-mapping of X.

Mathematical Subject Classification 2000
Primary: 54H25
Secondary: 54F20
Milestones
Received: 23 February 1979
Revised: 5 July 1979
Published: 1 July 1980
Authors
John Rowlay Martin
Edward D. Tymchatyn